# SDR SWIA2019080846159

- Difficulty date: June 25, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 FRAME IS CORRODED ON THE AFT FACE OF THE FRAME BETWEEN STR 26L AND 26R. (C-CHECK) RO: 08/06/2019 REMOVED AND REPLACED FRAME SECTION WITH NEW P/N 601R32005-69 AT FS 349 FROM STR 24L - 24R IAW SRM.
